Alert archive / Minnesota / Freeze Warnings in 2005

Freeze Warning 1, NWS Twin Cities, MN

October 6, 200527 counties in Minnesota

NWS Twin Cities, MN issued this freeze warning at Oct 6, 2005, 4:00 AM CDT for 27 counties in Minnesota. It took effect at Oct 7, 2005, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2005, 4:00 AM CDT (09:00 UTC)
In effect from
Oct 7, 2005, 1:00 AM CDT
Expired
Oct 7, 2005, 9:00 AM CDT
In force
8 hr
Issued by
NWS Twin Cities, MN
All 27 counties

Benton County, MN, Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Watonwan County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMPX 060900
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 AM CDT THU OCT 6 2005

...WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED OVER PART OF
CENTRAL AND SOUTHWEST MINNESOTA WITH WIDESPREAD FROST OVER EAST
CENTRAL MINNESOTA AND PART OF WESTERN WISCONSIN LATE TONIGHT INTO
FRIDAY MORNING...

.A RIDGE OF COLD CANADIAN HIGH PRESSURE IS EXPECTED TO BUILD
SOUTHWARD ACROSS MINNESOTA TONIGHT. AS THE RIDGE BUILDS IN...SKIES
WILL CLEAR AND WINDS WILL DROP OFF...SETTING THE STAGE FOR
WIDESPREAD FREEZING TEMPERATURES OVER MUCH OF WESTERN MINNESOTA.
FURTHER EAST...WIDESPREAD FROST IS EXPECTED...INCLUDING THE TWIN
CITIES AS WELL AS PART OF WESTERN WISCONSIN.

MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-061700-
/X.NEW.KMPX.FZ.W.0001.051007T0600Z-051007T1400Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA
400 AM CDT THU OCT 6 2005

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID AND UPPER 20S AFTER MIDNIGHT
TONIGHT AND REMAIN IN THIS TEMPERATURE RANGE THROUGH ABOUT DAWN. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028-
061700-
/X.NEW.KMPX.FR.Y.0002.051007T0600Z-051007T1400Z/
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER...
CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...
LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...
MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...
BLOOMER...EAU CLAIRE...ALTOONA
400 AM CDT THU OCT 6 2005

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY. 

WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT...EVEN IN
AREAS WHERE THE MINIMUM TEMPERATURE OVERNIGHT REMAINS SLIGHTLY
ABOVE FREEZING WHEN MEASURED BY A THERMOMETER A NUMBER OF FEET OFF
THE SURFACE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
4 follow-up statements
000 
WWUS73 KMPX 061636
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1136 AM CDT THU OCT 6 2005

...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PARTS
OF CENTRAL AND SOUTHERN MINNESOTA WITH WIDESPREAD FROST OVER
EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...

.AN AREA OF CANADIAN HIGH PRESSURE WILL BUILD SOUTHWARD ACROSS THE
REGION TONIGHT. AS THE HIGH PRESSURE SYSTEM BUILDS IN...CLOUDINESS
AND WINDS WILL DECREASE. THIS WILL ALLOW TEMPERATURES TO DROP INTO
THE MIDDLE AND UPPER 20S OVER MUCH OF CENTRAL AND SOUTHERN
MINNESOTA. FURTHER EAST...WIDESPREAD FROST IS EXPECTED ACROSS EAST
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...INCLUDING THE TWIN
CITIES...AS TEMPERATURES DROP INTO THE LOWER 30S.

MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-070045-
/X.CON.KMPX.FZ.W.0001.051007T0600Z-051007T1400Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA
1136 AM CDT THU OCT 6 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE AND UPPER 20S
AFTER MIDNIGHT TONIGHT AND REMAIN IN THIS TEMPERATURE RANGE
THROUGH EARLY FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028-
070045-
/X.CON.KMPX.FR.Y.0002.051007T0600Z-051007T1400Z/
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER...
CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...
LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...
MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...
BLOOMER...EAU CLAIRE...ALTOONA
1136 AM CDT THU OCT 6 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. 

WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT AS
TEMPERATURES DROP INTO THE LOWER 30S AND REMAIN IN THIS
TEMPERATURE RANGE THROUGH EARLY FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

RAH
000 
WWUS73 KMPX 070010
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT THU OCT 6 2005

...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS
PARTS OF CENTRAL AND SOUTHERN MINNESOTA WITH WIDESPREAD FROST
OVER EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...

.AN AREA OF CANADIAN HIGH PRESSURE WILL BUILD SOUTHWARD ACROSS
THE REGION TONIGHT. AS THE HIGH PRESSURE SYSTEM BUILDS IN...
CLOUDINESS AND WINDS WILL GRADUALLY DECREASE. THIS WILL ALLOW
TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S OVER MUCH OF
CENTRAL AND SOUTHERN MINNESOTA. FURTHER EAST...WIDESPREAD FROST IS
EXPECTED ACROSS EAST CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN... INCLUDING THE TWIN CITIES...AS TEMPERATURES DROP INTO
THE LOWER 30S.

MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-070815-
/X.CON.KMPX.FZ.W.0001.051007T0600Z-051007T1400Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA
710 PM CDT THU OCT 6 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE AND UPPER 20S
LATE TONIGHT AND REMAIN IN THIS TEMPERATURE RANGE THROUGH EARLY
FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028-
070815-
/X.CON.KMPX.FR.Y.0002.051007T0600Z-051007T1400Z/
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER...
CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...
LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...
MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...
BLOOMER...EAU CLAIRE...ALTOONA
710 PM CDT THU OCT 6 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. 

WIDESPREAD FROST IS EXPECTED AFTER LATE TONIGHT AS TEMPERATURES
DROP INTO THE LOWER 30S AND REMAIN IN THIS TEMPERATURE RANGE
THROUGH EARLY FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS73 KMPX 070845
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
345 AM CDT FRI OCT 7 2005

...SUB-FREEZING TEMPERATURES EXPECTED EARLY THIS MORNING ACROSS
PARTS OF CENTRAL AND SOUTH CENTRAL MINNESOTA WITH AREAS OF FROST
OVER EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...

.AN AREA OF CANADIAN HIGH PRESSURE EXTENDED ACROSS WESTERN
MINNESOTA EARLY THIS FRIDAY MORNING. HOWEVER...TRAPPED MOISTURE
WITHIN A STABLE LAYER OF AIR NEAR THE SURFACE HAS PROVED TO BE A
STUBBORN AREA OF LOW LEVEL CLOUDINESS OVERNIGHT...WHICH HAS
DELAYED A DROP IN TEMPERATURES OVER MUCH OF CENTRAL AND SOUTH
MINNESOTA AND PART OF WESTERN WISCONSIN.

HOWEVER...TEMPERATURES ARE STILL EXPECTED TO DROP TO AT OR BELOW
FREEZING OVER MUCH OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA
THROUGH DAWN. OVER EAST CENTRAL MINNESOTA AND WESTERN
WISCONSIN...AREAS OF FROST ARE STILL EXPECTED...BUT A WIDESPREAD
FROST IS NOT LIKELY.


MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-071400-
/X.CON.KMPX.FZ.W.0001.000000T0000Z-051007T1400Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA
345 AM CDT FRI OCT 7 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S OR LOWER 30S
THROUGH DAWN THIS FRIDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028-
071400-
/X.CON.KMPX.FR.Y.0002.000000T0000Z-051007T1400Z/
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER...
CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...
LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...
MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...
BLOOMER...EAU CLAIRE...ALTOONA
345 AM CDT FRI OCT 7 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

AREAS OF FROST ARE EXPECTED THROUGH DAWN THIS FRIDAY MORNING WITH
SOME LOCALITIES EXPECTED TO BE FROST FREE DUE TO PERSISTENT CLOUD COVER.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS73 KMPX 071415
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 AM CDT FRI OCT 7 2005

...FREEZE WARNING AND FROST ADVISORY HAS EXPIRED...

.AT 9AM...TEMPERATURES HAVE RISEN INTO THE UPPER 30S UNDER A
MOSTLY SUNNY SKY. TEMPERATURES ARE EXPECTED TO RISE TO THE UPPER
40S AND LOWER 50S BY MID AFTERNOON. THUS..THE FREEZE WARNING AND
FROST ADVISORY HAS ALLOWED TO EXPIRE. MORE FREEZING TEMPERATURES
ARE ANTICIPATE OVER THE EAST CENTRAL MINNESOTA AND MUCH OF WEST
CENTRAL WISCONSIN TONIGHT.


MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-071515-
/X.EXP.KMPX.FZ.W.0001.000000T0000Z-051007T1400Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-
SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA
915 AM CDT FRI OCT 7 2005

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

$$

MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028-
071515-
/X.EXP.KMPX.FR.Y.0002.000000T0000Z-051007T1400Z/
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER...
CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...
LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...
MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...
BLOOMER...EAU CLAIRE...ALTOONA
915 AM CDT FRI OCT 7 2005

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this freeze warning went out at Oct 5, 2:56 PM CDT, 13 hours 4 minutes earlier.

Area forecast discussion, Oct 5, 2:56 PM CDT, 13 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
256 PM CDT WED OCT 5 2005

.SHORT TERM...TONIGHT THROUGH SATURDAY
SURFACE LOW PRESSURE HAS MOVED ALMOST DUE NORTH TODAY ALONG THE
WESTERN MN BORDER AND WAS JUST NORTH OF KFAR AT MID AFTERNOON.
MEANWHILE...THE ATTENDANT COLD FRONT HAS SWEPT ACROSS WEST CENTRAL
WI AND IS NOW EAST OF OUR CWA. SCATTERED SHOWERS WILL LAST A FEW
MORE HOURS IN OUR WI CWA. SURFACE RIDGE AXIS EXTENDS FROM EASTERN
NEBRASKA TO CENTRAL MN AND WILL PROVIDE A PERIOD OF DRY WEATHER THIS
EVENING BEFORE LOW LEVEL CYCLONIC FLOW RETURNS AS THE LOW PRESSURE
SYSTEM BEGINS MOVING EASTWARD. SOME SPOTTY RAIN/SNOW SHOWERS
POSSIBLE LATER TONIGHT AND THURSDAY...MAINLY ACROSS THE NORTHERN CWA
IN THE CYCLONIC FLOW. MAIN THEME IN THE SHORT TERM WILL BE MUCH
COLDER TEMPERATURES. CLOUDS AND WIND TONIGHT SHOULD PREVENT FROST IN
WESTERN AREAS EVEN THOUGH TEMPERATURES WILL BE DOWN INTO THE LOWER
TO MIDDLE 30S. HOWEVER...TOMORROW NIGHT LOOKS LIKE FREEZE CONDITIONS
WILL BE POSSIBLE AND A FREEZE WARNING MAY BE NEEDED. FRIDAY AND
SATURDAY LOOK FINE WITH A LARGE DOME OF HIGH PRESSURE OVER THE
AREA.

LONGER TERM...SATURDAY NIGHT THROUGH WEDNESDAY
DRY AND SEASONABLE WX WL BE ON TAP TO BEGIN THE EXTENDED FCST
PD...WITH A HI PRES RDG STRETCHING ACRS THE MS RIVER VALLEY AND INTO
THE GRTLKS. ANOTHER INTENSE UPR TROF WL MOVE INTO THE PLAINS EARLY
NEXT WK...BRINGING AN INVERTED SFC TROF THRU THE FA /AND AN ASSOC
CHC OF PCPN/ ON MON. THIS SFC TROF SHUD MOV S OF THE AREA...PUTTING
US UNDER THE INFLUENCE OF SFC HI PRES AGAIN. MAIN UPR TROF WL MOV
INTO THE AREA FM THE W TUE NGT...WHICH WILL BRING ANOTHER CHC OF
PCPN TO THE FA THRU WED. WITH RIDGING OVRHD...TEMPS WL NOT EXHIBIT
TOO MUCH OF A SWING...WITH A MINOR COOLDOWN ON MON AS THE SFC TROF
PASSES.

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.

RAH/KAT
Hazardous weather outlook, Oct 5, 6:39 PM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT WED OCT 5 2005

MNZ041-042-047>049-054>057-064-065-073-061100-
CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI PARLE-POPE-REDWOOD-RENVILLE-
STEARNS-STEVENS-SWIFT-TODD-YELLOW MEDICINE-
639 PM CDT WED OCT 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
AND CENTRAL MINNESOTA

.DAY ONE...TONIGHT

STRONG WEST WINDS OF 25 TO 30 MPH WILL OCCUR TONIGHT DUE TO A
LOW PRESSURE STORM SYSTEM MOVING SLOWLY ACROSS NORTHERN MINNESOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MNZ043>045-050>053-058>063-066>069-074>078-082>085-091>093-WIZ014-
023>028-061100-
ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DUNN-
EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN-
PIERCE-POLK-RAMSEY-RICE-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEELE-
WASECA-WASHINGTON-WATONWAN-WRIGHT-
639 PM CDT WED OCT 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MNZ070-WIZ015-016-061100-
BARRON-DAKOTA-RUSK-
639 PM CDT WED OCT 5 2005

...FLOOD WARNING UNTIL 6 AM THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOCALIZED FLOODING WILL CONTINUE OVERNIGHT...CAUSED BY
EXCESSIVE RAINFALL FROM THE THUNDERSTORMS ON TUESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

JPR

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 4:00 AM CDTFrost AdvisoryMPXAnoka, Carver, Chisago, Dakota, Goodhue, Hennepin and 9 more29 hr

Nearby

Freeze Warnings in Minnesota, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.